MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728591
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited information, we are unable to determine the root cause of the unknown foreign material at this time; however, the product is scheduled to return to bayer for a full evaluation.Once the evaluation is completed, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the following: upon opening the solaris mr disposble kit and upon inspection, the noticed foreign material within the syringe barrel.The customer elected not to use the syringe.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer radiology product analysis received and examined the returned contrast syringe and determined that the small black particulates were embedded and fully encased within the syringe material.Dimensional examination of the three embedded particles were 0.15, 0.10, and 0.05 square millimeters respectively.As the particles were completely embedded into the syringe material, the potential of injection into a patient does not exist.Our investigation determined that the particulates noted in the syringe were introduced during the manufacturing process and were not detected upon receipt of the product from the supplier.

Brand Name
SPECTRIS SOLARIS SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola, pa
MDR Report Key10226346
Report Number2520313-2020-00025
Device Sequence Number11289685
Product Code DXT
UDI-Device Identifier00616258007786
UDI-Public(01)00616258007786
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model Number60728591
Device Catalogue NumberSSQK 65/115VS
Device Lot Number8411794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1